Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The number of roots of $f\left( x \right) = a$


Author: R. Brooks
Journal: Bull. Amer. Math. Soc. 76 (1970), 1050-1052
MSC (1970): Primary 5485, 5536
DOI: https://doi.org/10.1090/S0002-9904-1970-12554-X
Errata, Volume 76: Bull. Amer. Math. Soc., Volume 77, Number 3 (1971), 479--479
MathSciNet review: 0309100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5485, 5536

Retrieve articles in all journals with MSC (1970): 5485, 5536


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12554-X